Patient: I had sex with a condom on the first day of my period. The condom slipped off inside of me and while my partner didn’t ejaculate, he had previously ejaculated. I immediately went and got Plan B One Step and took within one hour. Three weeks later, I have not had a period, just a few days of brown spotting/light flow. I am still fatigued. I am not due for my next period until the 15th of June. How likely am I to be pregnant? Did it just mess up my cycle?
Symptoms: Plan B question
Doctor: Hello,Thanks for the query to ATD for an opinion,As you had sex on your first day of menses, you were anyways sa fe as there was no ovulation yet and further you took a plan-b which was actually not necessary and this may have been the reason that early exposure of progesterone in the follicular phase may have deranged your cycle completely. Now you should be practicing barrier contraception and wait for your sense to resume.I hope I have answered your query in detail,Wishing you good health,Regards
Comments / Follow Ups
Patient: I still have not gotten my period but am experiencing a chunky brown/sometimes bright red discharge/spotting. Is this a sign my period is coming on?